Alert archive / California / Small Craft Advisories in 2011
Small Craft Advisory 92, NWS Eureka, CA
NWS Eureka, CA issued this small craft advisory at Nov 8, 2011, 2:42 AM PST. It took effect at Nov 8, 2011, 3:00 PM PST. It was in force for 3 days.
The area
The counties it named.
The facts
- Issued
- Nov 8, 2011, 2:42 AM PST (10:42 UTC)
- In effect from
- Nov 8, 2011, 3:00 PM PST
- Expired
- Nov 11, 2011, 3:08 PM PST
- In force
- 3 days
- Issued by
- NWS Eureka, CA
The text
As transmitted, in the capitals the NWS used until 2016.
302 WHUS76 KEKA 081042 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 242 AM PST TUE NOV 8 2011 PZZ470-081845- /O.NEW.KEKA.SC.Y.0092.111108T2300Z-111110T2300Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 242 AM PST TUE NOV 8 2011 ...SMALL CRAFT ADVISORY IN EFFECT FROM 3 PM THIS AFTERNOON TO 3 PM PST THURSDAY... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 3 PM THIS AFTERNOON TO 3 PM PST THURSDAY. * WINDS...S 10 TO 20 KT WITH GUSTS TO 25 KT BY THIS AFTERNOON. S WINDS WILL PEAK WED THROUGH THU AT 15 TO 25 KT WITH GUSTS TO 30 KT. * SEAS...SHORT PERIOD WIND DRIVEN S TO SW SEAS WILL PEAK AROUND 8 TO 10 FT THU. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ475-081845- /O.NEW.KEKA.SC.Y.0092.111109T0800Z-111111T1100Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 242 AM PST TUE NOV 8 2011 ...SMALL CRAFT ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 3 AM PST FRIDAY... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 3 AM PST FRIDAY. * WINDS...S 5 TO 15 KT WILL RISE TO 10 TO 20 KT WITH GUSTS TO 25 KT OVERNIGHT. S WINDS WILL PEAK THU AT 15 TO 25 KT WITH GUSTS TO 30 KT. * SEAS...SHORT PERIOD WIND DRIVEN S TO SW SEAS WILL PEAK AROUND 5 TO 8 FT THU. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/EUREKA
13 follow-up statements
112 WHUS76 KEKA 081633 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 833 AM PST TUE NOV 8 2011 PZZ470-090045- /O.CON.KEKA.SC.Y.0092.111108T2300Z-111110T2300Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 833 AM PST TUE NOV 8 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO 3 PM PST THURSDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO 3 PM PST THURSDAY. * WINDS...S 10 TO 20 KT WITH GUSTS TO 25 KT THIS AFTERNOON. S WINDS WILL PEAK WED THROUGH THU AT 25 KT. * SEAS...SHORT PERIOD WIND DRIVEN S TO SW SEAS WILL PEAK AROUND 8 TO 10 FT THU. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ475-090045- /O.CON.KEKA.SC.Y.0092.111109T0800Z-111111T1100Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 833 AM PST TUE NOV 8 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 3 AM PST FRIDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 3 AM PST FRIDAY. * WINDS...S 5 TO 15 KT WILL RISE TO 10 TO 20 KT WITH GUSTS TO 25 KT LATE TONIGHT. S WINDS WILL PEAK THU AT 30 KT. * SEAS...SHORT PERIOD WIND DRIVEN S TO SW SEAS WILL PEAK AROUND 5 TO 8 FT THU. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/EUREKA
716 WHUS76 KEKA 082145 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 145 PM PST TUE NOV 8 2011 PZZ470-090600- /O.CON.KEKA.SC.Y.0092.111108T2300Z-111110T2300Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 145 PM PST TUE NOV 8 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST THURSDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST THURSDAY. * WINDS...SE 10 TO 20 KT WITH GUSTS TO 25 KT TONIGHT...PEAKING TO 25 KT THU NIGHT. * SEAS...SHORT PERIOD WIND DRIVEN SEAS WILL BUILD TO 9 TO 11 FT THU NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ475-090600- /O.CON.KEKA.SC.Y.0092.111109T0800Z-111111T1100Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 145 PM PST TUE NOV 8 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 3 AM PST FRIDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 3 AM PST FRIDAY. * WINDS...SE 5 TO 15 KT WILL RISE TO 10 TO 20 KT WITH GUSTS TO 25 KT LATE TONIGHT. SE WINDS WILL PEAK TO 30 KT THU AND THU NIGHT. * SEAS...SHORT PERIOD WIND DRIVEN SEAS WILL BUILD 10 TO 12 FT THU NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/EUREKA
788 WHUS76 KEKA 090435 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 835 PM PST TUE NOV 8 2011 PZZ470-091245- /O.CON.KEKA.SC.Y.0092.000000T0000Z-111110T2300Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 835 PM PST TUE NOV 8 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST THURSDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST THURSDAY. * WINDS...SE 15 TO 25 KT. * SEAS...SHORT PERIOD WIND DRIVEN SEAS WILL BUILD TO 9 TO 11 FT THU NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ475-091245- /O.CON.KEKA.SC.Y.0092.111109T0800Z-111111T1100Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 835 PM PST TUE NOV 8 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 3 AM PST FRIDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 3 AM PST FRIDAY. * WINDS...SE 5 TO 15 KT WILL RISE TO 10 TO 20 KT WITH GUSTS TO 25 KT LATE TONIGHT. SE WINDS WILL PEAK TO 30 KT THU AND THU NIGHT. * SEAS...SHORT PERIOD WIND DRIVEN SEAS WILL BUILD 10 TO 12 FT THU NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/EUREKA
980 WHUS76 KEKA 091029 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 229 AM PST WED NOV 9 2011 PZZ470-091830- /O.CON.KEKA.SC.Y.0092.000000T0000Z-111110T2300Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 229 AM PST WED NOV 9 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST THURSDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST THURSDAY. * WINDS...S 15 TO 25 KT WITH GUSTS TO 30 KT BECOMING SE TONIGHT THEN EASING THU. * SEAS...SHORT PERIOD WIND DRIVEN SEAS WILL PEAK AROUND 8 TO 10 FT AT 9 TO 10 SECONDS THU. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ475-091830- /O.CON.KEKA.SC.Y.0092.000000T0000Z-111111T1100Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 229 AM PST WED NOV 9 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST FRIDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST FRIDAY. * WINDS...S 15 TO 25 KT WILL BECOME SE 20 TO 30 KT TONIGHT. A FEW GUSTS UP TO 35 KT OVERNIGHT INTO THU MORNING. WINDS WILL GRADUALLY EASE THU INTO FRI. * SEAS...SHORT PERIOD WIND DRIVEN SEAS WILL PEAK AROUND 8 TO 10 FT AT 9 TO 10 SECONDS THU. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/EUREKA
323 WHUS76 KEKA 091646 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 846 AM PST WED NOV 9 2011 PZZ470-100100- /O.CON.KEKA.SC.Y.0092.000000T0000Z-111110T2300Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 846 AM PST WED NOV 9 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST THURSDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST THURSDAY. * WINDS...S 15 TO 25 KT WITH GUSTS TO 30 KT...BECOMING SE TONIGHT...THEN EASING THURSDAY NIGHT. * SEAS...SHORT PERIOD WIND DRIVEN SEAS WILL PEAK AROUND 8 TO 10 FT AT 9 TO 10 SECONDS THURSDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ475-100100- /O.CON.KEKA.SC.Y.0092.000000T0000Z-111111T1100Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 846 AM PST WED NOV 9 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST FRIDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST FRIDAY. * WINDS...S 15 TO 25 KT...BECOMING SE 20 TO 30 KT TONIGHT. A FEW GUSTS UP TO 35 KT ARE POSSIBLE OVERNIGHT INTO THURSDAY MORNING ACROSS THE WESTERN PORTION. WINDS WILL GRADUALLY EASE THURSDAY NIGHT INTO FRIDAY. * SEAS...SHORT PERIOD WIND DRIVEN SEAS WILL PEAK AROUND 8 TO 10 FT AT 9 TO 10 SECONDS THURSDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/EUREKA
386 WHUS76 KEKA 092254 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 254 PM PST WED NOV 9 2011 PZZ470-101130- /O.CON.KEKA.SC.Y.0092.000000T0000Z-111110T2300Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 254 PM PST WED NOV 9 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST THURSDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST THURSDAY. * WINDS...SE 15 TO 25 KT THROUGH THURSDAY...THEN EASING THURSDAY NIGHT. * SEAS...SHORT PERIOD WIND DRIVEN SEAS WILL PEAK AROUND 8 TO 10 FT AT 9 TO 10 SECONDS THURSDAY MORNING...THEN SUBSIDE THURSDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ475-101130- /O.CON.KEKA.SC.Y.0092.000000T0000Z-111111T1100Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 254 PM PST WED NOV 9 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST FRIDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST FRIDAY. * WINDS...SE 20 TO 30 KT THROUGH THURSDAY. A FEW GUSTS UP TO 35 KT ARE POSSIBLE OVERNIGHT INTO THURSDAY MORNING ACROSS THE WESTERN PORTION. WINDS WILL GRADUALLY EASE THURSDAY NIGHT INTO FRIDAY. * SEAS...SHORT PERIOD WIND DRIVEN SEAS WILL PEAK AROUND 8 TO 10 FT AT 9 TO 10 SECONDS THURSDAY MORNING...THEN SUBSIDE THURSDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/EUREKA
878 WHUS76 KEKA 101020 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 220 AM PST THU NOV 10 2011 PZZ470-475-101830- /O.EXT.KEKA.SC.Y.0092.000000T0000Z-111111T1700Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 220 AM PST THU NOV 10 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 AM PST FRIDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 9 AM PST FRIDAY. * WINDS...SE 15 TO 25 KT WITH GUSTS TO 30 KT WILL EASE THIS AFTERNOON AND EVENING. * SEAS...SHORT PERIOD SW SWELL WILL PEAK AROUND 7 TO 9 FT AT 10 SECONDS THIS MORNING THEN GRADUALLY SUBSIDE. LONGER PERIOD NW SWELL WILL BUILD INTO THE WATERS TONIGHT PEAKING AROUND 8 TO 10 FT BEFORE SUBSIDING EARLY FRI. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/EUREKA
296 WHUS76 KEKA 101701 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 901 AM PST THU NOV 10 2011 PZZ470-475-110115- /O.CON.KEKA.SC.Y.0092.000000T0000Z-111111T1700Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 901 AM PST THU NOV 10 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PST FRIDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PST FRIDAY. * WINDS...SE 15 TO 25 KT WITH GUSTS TO 30 KT WILL EASE LATE THIS AFTERNOON AND EVENING. * SEAS...SHORT PERIOD SW SWELL AROUND 7 TO 9 FT AT 10 SECONDS WILL GRADUALLY SUBSIDE INTO THIS EVENING. LONGER PERIOD NW SWELL WILL BUILD INTO THE WATERS TONIGHT AND PEAK AROUND 8 TO 10 FT BEFORE SUBSIDING EARLY FRIDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/EUREKA
263 WHUS76 KEKA 102308 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 308 PM PST THU NOV 10 2011 PZZ470-475-111130- /O.CON.KEKA.SC.Y.0092.000000T0000Z-111111T1700Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 308 PM PST THU NOV 10 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PST FRIDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PST FRIDAY. * WINDS...SE 15 TO 25 KT WILL EASE BY LATE FRIDAY MORNING. * SEAS...SHORT PERIOD SW SWELL AROUND 7 TO 9 FT AT 10 SECONDS WILL GRADUALLY SUBSIDE OVERNIGHT. LONGER PERIOD NW SWELL WILL BUILD INTO THE WATERS OVERNIGHT AND PEAK AROUND 8 TO 10 FT AT 12 SECONDS BEFORE SLOWLY SUBSIDING ON FRIDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/EUREKA
333 WHUS76 KEKA 110321 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 721 PM PST THU NOV 10 2011 PZZ450-455-111130- /O.EXA.KEKA.SC.Y.0092.000000T0000Z-111111T1700Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- CAPE MENDOCINO TO PT ARENA OUT 10 NM- 721 PM PST THU NOV 10 2011 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 9 AM PST FRIDAY... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 9 AM PST FRIDAY. * SEAS...SHORT PERIOD SW SWELL AROUND 7 TO 9 FT AT 10 SECONDS WILL GRADUALLY SUBSIDE OVERNIGHT. LONGER PERIOD NW SWELL WILL BUILD INTO THE WATERS OVERNIGHT AND PEAK AROUND 8 TO 10 FT AT 12 SECONDS BEFORE SLOWLY SUBSIDING ON FRIDAY. COMBINED SEAS WILL BE 10 TO 13 FT THROUGH FRIDAY MORNING...HIGHEST BEYOND 5 NAUTICAL MILES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ470-475-111130- /O.CON.KEKA.SC.Y.0092.000000T0000Z-111111T1700Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 721 PM PST THU NOV 10 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PST FRIDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PST FRIDAY. * WINDS...SE 15 TO 25 KT WILL EASE BY LATE FRIDAY MORNING. * SEAS...SHORT PERIOD SW SWELL AROUND 7 TO 9 FT AT 10 SECONDS WILL GRADUALLY SUBSIDE OVERNIGHT. LONGER PERIOD NW SWELL WILL BUILD INTO THE WATERS OVERNIGHT AND PEAK AROUND 8 TO 10 FT AT 12 SECONDS BEFORE SLOWLY SUBSIDING ON FRIDAY. COMBINED SEAS WILL BE 10 TO 13 FT THROUGH FRIDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/EUREKA
255 WHUS76 KEKA 111047 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 247 AM PST FRI NOV 11 2011 PZZ470-475-111715- /O.EXT.KEKA.SC.Y.0092.000000T0000Z-111111T2300Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 247 AM PST FRI NOV 11 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 PM PST THIS AFTERNOON... * WINDS...SE 15 TO 25 KT WILL EASE BY LATE THIS AFTERNOON. * SEAS...SHORT PERIOD SW SWELL AROUND 5 TO 7 FT AT 9 SECONDS WILL CONTINUE TO SUBSIDE TODAY. THIS WILL MIX WITH A LONGER PERIOD NW SWELL AROUND 9 TO 11 FT AT 12 SECONDS THAT WILL ALSO SLOWLY SUBSIDE TODAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ450-455-111700- /O.CON.KEKA.SC.Y.0092.000000T0000Z-111111T1700Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- CAPE MENDOCINO TO PT ARENA OUT 10 NM- 247 AM PST FRI NOV 11 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PST THIS MORNING... * SEAS...SHORT PERIOD SW SWELL AROUND 4 TO 6 FT AT 8 SECONDS WILL GRADUALLY SUBSIDE EARLY THIS MORNING. A LONGER PERIOD NW SWELL WILL PEAK AROUND 8 TO 10 FT AT 12 SECONDS BEFORE SLOWLY SUBSIDING TODAY. COMBINED SEAS WILL BE 10 TO 13 FT THROUGH THIS MORNING...HIGHEST BEYOND 5 NAUTICAL MILES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/EUREKA
565 WHUS76 KEKA 111717 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 917 AM PST FRI NOV 11 2011 PZZ450-455-111830- /O.EXP.KEKA.SC.Y.0092.000000T0000Z-111111T1700Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- CAPE MENDOCINO TO PT ARENA OUT 10 NM- 917 AM PST FRI NOV 11 2011 ...SMALL CRAFT ADVISORY HAS EXPIRED... THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. $$ PZZ470-475-112300- /O.CON.KEKA.SC.Y.0092.000000T0000Z-111111T2300Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 917 AM PST FRI NOV 11 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST THIS AFTERNOON... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST THIS AFTERNOON. * SEAS...SHORT PERIOD SW SWELL AROUND 3 TO 5 FT AT 9 SECONDS WILL CONTINUE TO SUBSIDE INTO TONIGHT. NW SWELL AROUND 7 TO 9 FT AT 12 SECONDS WILL BECOME MORE DOMINANT INTO THIS WEEKEND. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/EUREKA
718 WHUS76 KEKA 112308 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 308 PM PST FRI NOV 11 2011 PZZ470-475-121130- /O.CAN.KEKA.SC.Y.0092.000000T0000Z-111111T2300Z/ /O.NEW.KEKA.SC.Y.0093.111112T1400Z-111115T2300Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 308 PM PST FRI NOV 11 2011 ...SMALL CRAFT ADVISORY IN EFFECT FROM 6 AM SATURDAY TO 3 PM PST TUESDAY... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 6 AM SATURDAY TO 3 PM PST TUESDAY. * WINDS: NORTH 10 TO 20 WITH GUSTS TO 25 KT FROM SATURDAY MORNING THROUGH SATURDAY EVENING. * WAVES...NW WAVES 8 TO 10 FT AROUND 11 SECONDS WILL CONTINUE THROUGH SUNDAY. WAVES WILL BUILD TO NEAR 14 FT MONDAY AND THEN SUBSIDE ON TUESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ455-121130- /O.NEW.KEKA.SC.Y.0093.111112T2100Z-111113T0500Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- 308 PM PST FRI NOV 11 2011 ...SMALL CRAFT ADVISORY IN EFFECT FROM 1 PM TO 9 PM PST SATURDAY... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 1 PM TO 9 PM PST SATURDAY. * WINDS: NORTH 15 TO 20 KT WITH GUSTS TO 25 KT SATURDAY AFTERNOON AND EVENING. GUSTS MAY APPROACH 30 KT AROUND CAPE MENDOCINO AND PT. ARENA. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/EUREKA
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Eureka, CA wrote its last area forecast discussion before this small craft advisory went out at Nov 7, 3:10 PM PST, 11 hours 32 minutes earlier.
Area forecast discussion, Nov 7, 3:10 PM PST, 11 hours 32 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE EUREKA CA
310 PM PST MON NOV 7 2011
.SYNOPSIS...A FEW SHOWERS WILL IMPACT COASTAL LOCATIONS AND ACROSS
THE NORTH TUESDAY INTO TUESDAY NIGHT. OTHERWISE DRY CONDITIONS
ARE EXPECTED THROUGH WEDNESDAY NIGHT. THE NEXT CHANCE OF RAIN
WILL BE THURSDAY INTO FRIDAY...PRIMARILY ACROSS MENDOCINO COUNTY.
&&
.DISCUSSION...UPPER LEVEL RIDGING WILL CONTINUE TO BUILD ACROSS
THE AREA INTO TUESDAY EXCEPT FOR A WEAK SHORTWAVE WHICH WILL
INFLUENCE COASTAL LOCATIONS TUESDAY WITH A FEW WARM AIR ADVECTION
SHOWERS OR SPRINKLES. BY EARLY WEDNESDAY MORNING THESE SHOWERS
WILL COME TO AN END AND DRY CONDITIONS WILL PREVAIL WEDNESDAY INTO
WEDNESDAY NIGHT AS A LARGE RIDGE BUILDS NORTH INTO THE PACIFIC
NORTHWEST AHEAD OF THE NEXT APPROACHING SYSTEM. THIS SYSTEM WILL
DIVE SOUTH FROM THE GULF OF ALASKA TUESDAY INTO THURSDAY...LIKELY
REMAINING WEST OF 130W THROUGH THIS TIME PERIOD. MODELS HAVE COME
INTO BETTER AGREEMENT HOLDING THE PRECIPITATION OFF THE COAST
THROUGH AT LEAST THURSDAY MORNING. THUS POPS HAVE BEEN GREATLY
REDUCED WEDNESDAY AND WEDNESDAY NIGHT. ADDITIONALLY OFFSHORE FLOW
WILL ALLOW TEMPERATURES TO CLIMB...POSSIBLY INTO THE LOWER 60S
EVEN ALONG THE COAST WEDNESDAY AFTERNOON. INCREASING CLOUD COVER
ON THURSDAY MAY RESTRICT HIGH TEMPERATURES...BUT NEAR NORMAL TO
ABOVE NORMAL TEMPS CAN BE EXPECTED. BY THURSDAY GREAT UPPER LEVEL
DIVERGENCE AND A SUBSTANTIAL VORTICITY MAX WILL MOVE TOWARD THE
COAST. THUS POPS HAVE BEEN LEFT ACROSS THE WATERS AND ALONG THE
COAST SOUTH INTO MENDOCINO COUNTY THURSDAY. THE GFS AND NAM STILL
LEAVE THE AREA DRY INTO THURSDAY WHILE THE ECMWF AND CMC BRING
PRECIP ONSHORE. POPS MAY NEED TO BE REDUCED FURTHER IF THE ECMWF
AND CMC TREND TOWARD THE GFS/NAM SOLUTIONS. AT THIS POINT MODELS
ARE IN GENERAL AGREEMENT OF THE SYSTEM CONTINUING TO DIVE SOUTH
AND THEN SOUTHEAST INTO SOUTHERN CALIFORNIA WITH THE GREATEST
CHANCE OF PRECIP SOUTH OF THE AREA. A NEW SYSTEM WILL ADVANCE
TOWARD THE REGION FROM THE NORTHWEST THIS WEEKEND WITH ANOTHER
GOOD CHANCE OF PRECIPITATION. IN FACT THE GFS AND ECMWF BOTH AGREE
ON THE TIMING OF PRECIPITATION SATURDAY NIGHT...JUST NOT THE QPF
TOTALS. THUS POPS ARE FAIRLY HIGH WITH DECENT CONFIDENCE IN AT
LEAST SOME RAINFALL SATURDAY NIGHT INTO SUNDAY MORNING. SNOW
LEVELS WILL REMAIN 5000 FT OR ABOVE THROUGHOUT THE FORECAST PERIOD
WITH LITTLE WINTRY WEATHER CONDITIONS EXPECTED.
&&
.AVIATION...EASTERLY AND SOUTHEASTERLY FLOW WILL DEVELOP TONIGHT
AS A WEAKENING WARM FRONT APPROACHES THE COAST. WITH A LIGHT
EASTERLY WIND COMPONENT...COASTAL TAF SITES SHOULD EXPERIENCE MOSTLY
VFR TONIGHT. SOME STRATUS AND FOG DID MAKE IT INTO KACV THIS
MORNING...BUT FOR THE MOST PART HAS DISSIPATED THIS AFTERNOON.
INTERIOR AND COASTAL RIVER VALLEYS SHOULD SEE REDUCED COVERAGE
OF LOW CLOUD AND FOG AS WELL...AS THE AIR MASS DRIES OUT IN RESPONSE
TO STRONGER SINKING AND WARMING ALOFT. FOR NOW WILL KEEP KUKI VFR.
THERE WILL STILL BE PATCHY IFR IN THE VALLEYS BY EARLY TUE
MORNING...EVEN WITH INCREASED HIGH CLOUD COVER.
&&
.MARINE...NW SWELL HAS BEEN SLOWLY DIMINISHING THIS AFTERNOON AND
SHOULD DROP BELOW 10 FT EARLY THIS EVENING WITH FARTHER REDUCTIONS
AFTER MIDNIGHT AND ON TUE. GFS AND NAM12 WERE RIGHT ON TARGET WITH A
WEAK WARM FRONT APPROACHING THE AREA ON TUE...WITH SE WINDS
DEVELOPING AND REACHING 10-20 IN THE OUTER WATERS. A BROAD AND WEAK
LOW WILL MEANDER ABOUT SEVERAL HUNDRED MILES WEST AND SOUTHWEST OF
THE WATERS WED THROUGH THU. GFS HAS A COUPLE BANDS OF WINDS
SPIRALING OUTWARD FROM THE LOW ON WED AND THU...BUT NONE APPEAR
SUFFICIENTLY STRONG TO GENERATE GALES. SEAS WILL BE MIXED BAG THIS
WEEK AS A SHORT PERIOD COMPONENT FROM THE SW INTERMINGLES WITH
LONGER PERIOD GROUPS FROM THE W AND NW LATER IN THE WEEK.
&&
.EKA WATCHES/WARNINGS/ADVISORIES...
CA...NONE.
NORTHWEST CALIFORNIA COASTAL WATERS...
SMALL CRAFT ADVISORY UNTIL 6 PM PST THIS EVENING PZZ450-470.
SMALL CRAFT ADVISORY UNTIL 8 PM PST THIS EVENING PZZ455-475.
&&
VISIT US AT HTTP://WWW.WEATHER.GOV/EUREKA
FOLLOW US ON FACEBOOK AT:
HTTP://WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.EUREKA.GOVHazardous weather outlook, Nov 7, 4:30 AM PST, 22 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE EUREKA CA 430 AM PST MON NOV 7 2011 CAZ001>004-076-081330- REDWOOD COAST-MENDOCINO COAST-NORTH COAST INTERIOR- UPPER TRINITY RIVER-MENDOCINO INTERIOR- 430 AM PST MON NOV 7 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
Nearby
Small Craft Advisories in California, 2011Every small craft advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.